# SDR UPS204546

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-224-01.05-01) ON FLOOR BEAM STA 344 LBL 60-RBL 60 WL 208.  MECHANICALLY REMOVED CORROSION IAW SRM 51-10-6.  REPAIRED FLOOR BEAM IAW SRM5 1-30-2, 51-10-2, 53-10-8.
